# SDR SIMA982121

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 10WL.  AIRCRAFT RETURNED TO SERVICE.  (M)
